# SDR MALA100181

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 5,639 hours, 3,582 cycles
- Engine: Ge CF348C5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ON, WITH SWITCH IN OFF POSITION WITH POWER AND BATT IN OFF POSITION. NOTED ONLY FWD EMERGENCY LIGHTS STAYING ON. REPLACED FWD EMERGENCY LIGHTS BATTERY PACK PN ON/OFF 20113-1A SN ON 95493 SN 101252 OPS CHECK GOOD.
